Notes on Hotelling's generalized T

被引:34
作者
Hsu, PL
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1938年 / 9卷
关键词
D O I
10.1214/aoms/1177732280
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:231 / 243
页数:13
相关论文
共 8 条
[1]  
HOTELLING H, 1931, ANN MATH STAT, V2, P359
[2]  
Neyman, 1936, STATISTICAL RES MEMO, V1, P1
[3]  
NEYMAN J, 1938, STAT RES MEM, V2
[4]  
NEYMAN J, 1935, B SOC MATH FRANCE, V63, P246
[5]  
TANG PC, 1938, STAT RES MEM, V2
[6]  
Titchmarsh E.C., 1937, INTRO THEORY FOURIER, P16
[7]  
Wilks SS, 1932, BIOMETRIKA, V24, P471
[8]   The generalised product moment distribution in samples from a normal multivariate population [J].
Wishart, J .
BIOMETRIKA, 1928, 20A :32-52